Jump to content
CrazyBoards.org

Forgetting a dose


Recommended Posts

I'm on .5mg klonopin in the morning, 1mg afternoon, and 1mg at night. I've been taking klono TID in various doses for about six months.

So I was wondering, just really out of curiousity more than anything, if I forget a dose and feel like shit, is this a flashback to what I felt like BEFORE taking the klonopin, or are my symptoms made worse because I neglected to give my body that first dose? I mean, I am dependant on it, there's no denying that, so I wonder whether or not it just makes my original symptoms amplified if I miss a dose or if this was how I was BEFORE taking the klonopin.

Any ideas? Because if this was how I lived before, I'm surprised I'm still here! I assume it's some sort of withdrawal, but I get the awful feeling between doses too. . . I don't know.

Really just curious, I know it doesn't matter one way or the other, I guess, like I said before, I'm wondering how the hell I lived with this shitty feeling all the time before I started taking it. ::::shudder::::::

Thanks if anyone responds to my ridiculous question. Hopefully it was coherent as, I feel like shit right now. Blah.

Link to comment
Share on other sites

Have you actually missed a dose, or is this hypothetical? Because the likelihood of you missing a dose of klonopin will probably be nothing. No side effect. If you miss a whole day's worth, you might feel something, but one dose? I'm not thinking so.

It may just be me, but I quit TID xanax cold turkey about 6 months ago basically because I felt I was on it too much. I DO NOT RECOMMEND ANYONE DO THIS. I lived in hell for about two weeks, nonstop headaches and nausea. It started about 2 days after I stopped taking the xanax. Now I take it PRN, about 3-4 doses a week. I feel nothing between the episodes.

Link to comment
Share on other sites

No, I've missed several doses. At first it was on purpose because, like you, I thought I was taking too much (I only skipped ONE dose a day, however, and took the other two) and I started getting really anxious and finally resumed taking the dose I was skipping. I also feel anxious between doses. This should not happen? It happens to me all the time. I feel good for about five hours and then get anxious as hell and have to take another klonopin. That's why I'm on a five hour schedule with them, taking one every five hours.

Maybe I am imagining this? But then, if I could get that anxious by just skipping a dose in the morning for a few weeks and between doses, maybe I am imagining the "relief" it's giving me? I don't know what to think of that now! I think I should have never stopped taking my first dose of the day, and I just recently resumed taking it. I don't know. I don't feel that I get contiuous converage from this drug at all, but it beats the hell out of Ativan for me. I haven't tried anything else. Ugh. I'm just rambling now.

Thanks for replying, gizmo!

Link to comment
Share on other sites

Maybe I am imagining this? But then, if I could get that anxious by just skipping a dose in the morning for a few weeks and between doses, maybe I am imagining the "relief" it's giving me?

When your brain is telling you after five hours that the klonopin is wearing off, remind it that special K lasts for at least 8 hours. You may not be feeling the warm fuzzy effects of the med, but it's still working. You may not want to skip the dose unless your doctor wants you to, but you can always try teaching your body to get along with spreading out the doses further and further apart. You know, like start with 5 1/2 hours apart for a week, then 6 for a week. Pretty soon you'll be down to two doses a day.

But again, you don't have to change your dosing schedule unless your doctor wants you to. You are doing nothing wrong if you are following doctor's orders!!!

Link to comment
Share on other sites

Yeah, he wants me to take 1mg 3X a day, but I would be sleeping all the time!! It's the .5mg dose I feel wearing off and me getting anxious. Sometimes the next dose does too, I don't think attempting the placebo effect is going to make me feel better, I wish, it just won't work for me. I assume that the amount of nicotine I consume (and caffiene) probably has something to do with this, but I know as well as you do when I feel anxious, and no matter what, I wouldn't be able to convince myself that I'm not on the freaking ceiling with anxiety. It was a nice suggestion though, don't get me wrong, and I appreciate you trying to help me, I just can't convince myself of things like that. I wish though. It just doesn't last as long for me as it should. I don't know why! It's not fair, it must be the nicotine. Blah.

Thank you so much for trying to help me figure this out!

Link to comment
Share on other sites

I think your constant worry about how much klonopin you're on is probably contributing more to this than anything. It's possible to make yourself anxious, especially because you're an anxious person. Try to just take what works, what's prescribed, not freak out if you can. The freaking out seems to be a bigger thing than how much klonopin you're taking.

I know, I tend to obsess over my relationship with the klonopin as whole. The freaking out tends to be a bigger thing that ANYTHING, unfotunately. angry.gif

You're right, I shouldn't focus so much on these things, because I do. I focus very closely on my symptoms, the amount of relief I'm getting, and everything, as you could probably already tell. I need to live differently from that, however, and not worry so much about it, but it's hard for me, you know, with the freaking anxiety disorders and shit. Telling me not to worry is like telling a cat not to sleep 16 hours a day.

I take what works, and I get through my day all right and all that, and I try not to miss doses, I try to do what p-doc says. It gets frustrating though a lot. I'm just tired of worrying about EVERY FREAKING THING.

Thank you also, for your reply and thoughts on the subject, it did give me something to think about.

Link to comment
Share on other sites

  • 1 year later...

I think it may be difficult to tell the difference between withdrawel effects and 'one just is anxious without it'. I read your posts and it reminds me of my current situation. i have been on loraz for 20 years prn and recently for the first time in my life I think I may be now dependent-recent events have raised my stress levels and I have panic-agoraphobia as a result. Well I got kids to support and have to drive long distances to work etc. So the loraz has helped tremendously but now I seem to need it all the time.

The question in my mind is this. When I try to stop taking it and after about 12 to 15 hours start feeling really anxious and at 24 hours become panic prone etc is it just because I am now that anxious because of my new more stressful situation or is it withdrawel-if its withdrawel then I should taper off if not I should stay on

Does anyone have experience with this?

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...